# SDR A6WA200740006

- Difficulty date: December 31, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509199
- Part serial: 67315914
- Condition: Fluctuates
- Location: Rt Engine
- Part time: 7,851 hours, 7,212 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL320, RECEIVED ENGINE NR 2 LOP PRESS FLUCTUATED 32-38 PSI, DIVERTED TO PIT, ENGINE WAS NOT SHUTDOWN, COMPLIED WITH QRH, OIL PRESSURE INCREASED AS ALTITUDE DECREASED (44 PSI MAX).  REMOVED AND REPLACED OIL PRESSURE, RAN ENGINE NR 2 FOR OIL PRESSURE.  NO DEFECTS OR FLUCTUATIONS ON OIL INDICATION.  (M)
